# SDR ARWA981213

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306GB
- Make and model: Lkheed 10113851
- Aircraft serial: 1138
- Engine: Rroyce RB211524B02
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Out Of Adjust
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

NR 3 ENGINE SLOW TO SPOOL, ABOVE 1.3 EPR.  DURING TAKEOFF ROLL IN DTW ABORTED TAKEOFF.  AFTER FURTHER RUN-UP ON THE TAXI WAY, ENGINE OPERATED NORMALLY.  ADJUSTED FUEL CONTROL IAW M/M 73-21-00.
